# SDR UIEA2021030200445

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,496 hours, 23,665 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387010
- Part serial: 82986
- Condition: Inoperative
- Location: Apu Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INTAKE DOOR WILL NOT OPEN( REMOVED AND REPLACED APU INTAKE  DOOR ACTUATOR IAW B767 AMM 49-15-06. ACTUATOR OPS CHECK NORMAL
